# SDR SWAA042163

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 13,017 hours, 7,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EVAC SLIDE LOOSE.  SECURED R1 DOOR EVAC SLIDE PER MM.
